MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL; EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT HELICAL; EMBOLIZATION COIL
Model Number 100308H2HS-V
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that upon removal from the outer box, the pouch containing the sterile embolization coil was found to be unsealed.The device was not used in the patient.
 
Additional Manufacturer Narrative
The device was received for evaluation.The unit was inside of the pouch, which was unsealed; however, the impression of the sealing jaws were evident on the pouch, indicating that the pouch had gone through the sealing process.The dispenser hoop, pusher, introducer and implant coil were undamaged and appeared to be within specification.The reported complaint is confirmed.The investigation of the returned device found the pouch to be open; however, the impression of the sealing jaws were evident on the pouch, indicating that the pouch had gone through the sealing process.The build record for the lot was found to be complete and accurate.The pouch seal is inspected in-process by manufacturing and 100% by quality control.In addition, the pouch seal strength is monitored routinely as part of the pouch sealing process using peel test and burst test.There have been no other complaints associated with this lot.The findings from this investigation have been communicated to manufacturing and quality.

Brand Name
HYDROSOFT HELICAL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9599336
Report Number2032493-2020-00010
Device Sequence Number2499618
Product Code HCG
UDI-Device Identifier00810170019579
UDI-Public(01)00810170019579(11)180118(17)221231(10)1801181N4
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number100308H2HS-V
Device Catalogue Number100308H2HS-V
Device Lot Number1801181N4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1